MAUDE Adverse Event Report: ARTHREX, INC. BUR,OVAL,SJ,10 FLUT,3.0MMX 7CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY

ARTHREX, INC. BUR,OVAL,SJ,10 FLUT,3.0MMX 7CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number BUR,OVAL,SJ,10 FLUT,3.0MMX 7CM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022 it was reported by a distributor via sems that an ar-7300obt oval burr broke 1cm from the top, the broke fragment was retrieved.This was discovered during an unspecified procedure, with no patient harm reported.On (b)(6) 2022 it was reported by a distributor via sems that an ar-7300obt oval burr broke 1cm from the top inside the patient¿s ankle during use, the broke fragment was retrieved.This was discovered during use in an ankle procedure on (b)(6) 2022.

Brand Name
BUR,OVAL,SJ,10 FLUT,3.0MMX 7CM
Common Device Name
BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14976417
Report Number1220246-2022-05199
Device Sequence Number5073535
Product Code GFF
UDI-Device Identifier00888867041950
UDI-Public00888867041950
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberBUR,OVAL,SJ,10 FLUT,3.0MMX 7CM
Device Catalogue NumberAR-7300OBT
Device Lot Number10297476
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Initial Report FDA Received Date07/11/2022
Date Device Manufactured04/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown